PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1992 | 103 | 3 | 329-333
Tytuł artykułu

Spectral radius formula for commuting Hilbert space operators

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A formula is given for the (joint) spectral radius of an n-tuple of mutually commuting Hilbert space operators analogous to that for one operator. This gives a positive answer to a conjecture raised by J. W. Bunce in [1].
Słowa kluczowe
Kategorie tematyczne
Czasopismo
Rocznik
Tom
103
Numer
3
Strony
329-333
Opis fizyczny
Daty
wydano
1992
otrzymano
1992-06-08
Twórcy
  • Institute of Mathematics, Czechoslovak Academy of Sciences, Žitná 25, 115 67 Praha 1, Czechoslovakia
  • Institute of Mathematics, A. Mickiewicz University, Matejki 48/49, 60-769 Poznań, Poland
Bibliografia
  • [1] J. W. Bunce, Models for n-tuples of noncommuting operators, J. Funct. Anal. 57 (1984), 21-30.
  • [2] M. Chō and W. Żelazko, On geometric spectral radius of commuting n-tuples of operators, Hokkaido Math. J. 21 (1992), 251-258.
  • [3] R. E. Curto, The spectra of elementary operators, Indiana Univ. Math. J. 32 (1983), 193-197.
  • [4] R. Harte, Tensor products, multiplication operators and the spectral mapping theorem, Proc. Roy. Irish Acad. Sect. A 73 (1973), 285-302.
  • [5] V. Müller and F.-H. Vasilescu, Standard models for some commuting multioperators, Proc. Amer. Math. Soc., to appear.
  • [6] A. Sołtysiak, On a certain class of subspectra, Comment. Math. Univ. Carolinae 32 (1991), 715-721.
  • [7] F.-H. Vasilescu, An operator-valued Poisson kernel, J. Funct. Anal., to appear.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv103i3p329bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.